# SDR DALA2024102910483

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 R/H FUSELAGE FRAME AT STA 1640 HAS A GOUGE AT STRINGER 16R ON FWD SIDE. (MARKED) REF 5311-01218-01B. CORRECTIVE ACTION: C/W ER/A 620661-14AD REV ORIGIANL SECTION I. (0632857)
